# SDR SWAA2022032285402

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737*
- Aircraft serial: 32668
- Aircraft time: 50,432 hours, 25,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR SERVICE DOOR EXIT SIGN COVER LOOSE / [01] RESECURED LIGHTED SIGN COVER REF AMM 33-51-01
